# SDR USAA2015021200004

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,284 hours, 23,141 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plunger
- Condition: Disengaged
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT OVERWING SLIDE DISARMED DURING PUSHBACK.  FOUND FWD RT OVERWING EXIT DOOR ARMING PLUNGER NOT ENGAGED.  RESET ARMING PLUNGER.  INDICATION NORMAL ON ECAM.
